# SDR DALA14004826717

- Difficulty date: January 17, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE FRAME HAS MULTIPLE DENTS BS 1420, ABOVE S26L.  TRIMED OUT DAMAGE.   FABRICATED REPAIR,  LOCATED, DRILLED, & INSTALLED REPAIR IAW SRM 53-00-07, FIG 201, REPAIR 5.
